# SDR DALA2016032802365

- Difficulty date: March 27, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPOSED MATERIAL AND DAMAGE COAT PAIN ON RUDDER ACCESS NR 6502G, 6508G, 6513G. EXPOSED MATERIAL AND DAMAGE COAT PAIN ON RUDDER ACCESS NBR 6502G, 6508G, 6513G WERE REPAIRED IAW SRM 51-70-1A, PAR 23.
